# SDR UHLA2014042000327

- Difficulty date: April 20, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 24,436 hours, 14,356 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED HYD 2 LOW QTY MESSAGE FOLLOWED BY HYD 2 LOW PRESSURE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R HYD SYS 2 MANIFOLD PRESSURE O-RING, HYD SYS 2 EDP, AND HYD 2 PRESSURE RETURN EDP CASE DRAIN FILTERS.
